Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 67083, 17 pages
http://dx.doi.org/10.1155/IJMMS/2006/67083

The compactificability classes of certain spaces

Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 15 October 2004; Revised 6 September 2005; Accepted 18 September 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Á. Császár, General Topology, Akademiai Kiadó, Budapest, 1978. View at Zentralblatt MATH
  2. A. Dow and S. Watson, “Universal T0 spaces,” Topological Community, preprint, 1989.
  3. R. Engelking, General Topology, vol. 60 of Monografie Matematyczne, PWN—Polish Scientific, Warsaw, 1977. View at Zentralblatt MATH · View at MathSciNet
  4. K. P. Hart, J.-I. Nagata, and J. E. Vaughan, Eds., Encyclopedia of General Topology, Elsevier Science, Amsterdam, 2004. View at Zentralblatt MATH · View at MathSciNet
  5. D. S. Janković, “θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 615–619, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. D. Khalimsky, R. D. Kopperman, and P. R. Meyer, “Computer graphics and connected topologies on finite ordered sets,” Topology and Its Applications, vol. 36, no. 1, pp. 1–17, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. M. Kovár, “On θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 687–692, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Kovár, “A remark on Θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 199–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. M. Kovár, “Mutually compactificable topological spaces,” to appear in International Journal of Mathematics and Mathematical Sciences.
  10. M. M. Kovár, “The classes of mutual compactificability,” to appear in International Journal of Mathematics and Mathematical Sciences.
  11. J. Thomas, “A regular space, not completely regular,” The American Mathematical Monthly, vol. 76, no. 2, pp. 181–182, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. van Mill, Infinite-Dimensional Topology. Prerequisites and Introduction, vol. 43 of North-Holland Mathematical Library, North-Holland, Amsterdam, 1989. View at Zentralblatt MATH · View at MathSciNet
  13. S. Vickers, Topology via Logic, vol. 5 of Cambridge Tracts in Theoretical Computer Science, Cambridge University Press, Cambridge, 1989. View at Zentralblatt MATH · View at MathSciNet
  14. R. C. Walker, The Stone-Čech Compactification, vol. 83 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, New York, 1974. View at Zentralblatt MATH · View at MathSciNet